# SDR AALA202309217285

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 21,236 hours, 8,757 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG17084
- Condition: Dislodged
- Location: Zone 800 - Doors
- Part time: 27,833 hours, 11,671 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR ESCAPE SLIDE PACK DISLODGED. REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE PACK PER AMM 25-66-01.
